# SDR CTUR20250606016

- Difficulty date: May 7, 2025
- Submitted: June 6, 2025
- Operation: General aviation
- Filed by: Fargo Jet Center LLC, repair station CTUR016D
- Aircraft: N304CW
- Make and model: Cirrus SF50
- Aircraft serial: 0643
- Aircraft time: 5 hours, 9 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED STRONG ODOR COMING FROM THE VENTILATION SYSTEM DURING FLIGHT. ADDITIONALLY WHEN CABIN HEAT IS SET TO FULL, THE AIR OUTPUT IS NOT NOTICEABLY WARM. CIRRUS TECHNICAL SUPPORT RETRIEVED THE FLIGHT DATA FOR THE MAY 7TH FLIGHT. NO DEFECTS NOTED. MAINTENANCE PERFORMED THE FOLLOWING ACTIONS, WORKING UNDER CIRRUS TECHNICAL SUPPORT. REMOVED CREW SEATS, PASSENGER SEATS, INTERIOR TRIM, AND AFT BAGGAGE COMPARTMENT TRIM. INSPECTED THE TEMPERATURE CONTROL VALVE, BLEED BIAS VALVE, DEFOG VALVE, AND ASSOCIATED DUCTING. NO DEFECTS NOTED. REINSTALLED CREW SEATS, PASSENGER SEATS, INTERIOR TRIM AND AFT BAGGAGE COMPARTMENT TRIM IAW CIRRUS VISION SF50 MM 25-10. PERFORMED TCV ASSEMBLY OPS TEST IAW MM 36-10. VALVE OPS CHECK GOOD. PERFORMED TEMPERATURE CONTROL SYSTEM FUNCTIONAL TEST IAW MM 21-60. VALVES AND FANS OPS CHECK GOOD. OPERATED AIRCRAFT IAW AFM SECTION 4. CABIN HEAT OPS CHECK GOOD. DOWNLOADED ECS ECU DATA IAW AIRCOMM ECS ECU USER GUIDE FOR SOFTWARE SW-0386-20. ECS ECU DATA SENT TO CIRRUS TECHNICAL SUPPORT. NO DEFECTS NOTED." AIRCRAFT RETURNED TO SERVICE ON JUNE 6TH, 2025.
